Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 193, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 11, 2014, 6:56 PM MDT for Logan County, Washington County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2014, 6:56 PM MDT (00:56 UTC)
- Expired
- Jul 11, 2014, 7:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, CO, Washington County, CO
The radar
The Goodland radar (KGLD), 148 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:07 PM MDT | HAIL 1 | 12 Ne Otis, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS55 KBOU 120056
SVRBOU
COC075-121-120130-
/O.NEW.KBOU.SV.W.0193.140712T0056Z-140712T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT FRI JUL 11 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...
SOUTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 730 PM MDT
* AT 656 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF FLEMING TO 7 MILES SOUTH OF
BURDETT...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OTIS...FLEMING...LONE STAR...PLATNER...ST PETERSBURG AND BURDETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4080 10265 4044 10271 4044 10278 4005 10279
3990 10282 3992 10315 4081 10291
TIME...MOT...LOC 0056Z 277DEG 15KT 4075 10276 4026 10293
HAIL...1.00IN
WIND...60MPH
$$
RTG1 follow-up statement
544
WWUS55 KBOU 120125
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
725 PM MDT FRI JUL 11 2014
COC075-121-120135-
/O.EXP.KBOU.SV.W.0193.000000T0000Z-140712T0130Z/
WASHINGTON CO-LOGAN CO-
725 PM MDT FRI JUL 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
SOUTHEASTERN LOGAN COUNTIES WILL EXPIRE AT 730 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4080 10265 4044 10271 4044 10278 4005 10279
3990 10282 3992 10315 4081 10291
TIME...MOT...LOC 0118Z 277DEG 15KT 4075 10276 4026 10293
$$
RTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:17 PM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 11, 3:17 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 317 PM MDT FRI JUL 11 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 316 PM MDT FRI JUL 11 2014 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM AND SPREAD EAST ACROSS THE AREA THROUGH EARLY TO MID EVENING. WITH PRECIPITABLE WATER VALUES NEAR 1.25 INCHES...HEAVY RAIN WILL ACCOMPANY MANY OF THE STORMS. CAPES OF 1000 TO 1500 J/KG MAY PRODUCE A FEW SEVERE STORMS EVEN THOUGH SHEAR IS MARGINAL...MAINLY OVER NORTHEAST COLORADO. STORMS ARE MOVING EAST-NORTHEAST ROUGHLY AT 10 TO 20 MPH...THUS KEEPING THE FLASH FLOODING THREAT ISOLATED. SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO AND OUTFLOW FROM THE EXITING STORMS WILL PRODUCE ANOTHER SURGE FROM THE NORTH THAT WILL KEEP THE AIRMASS MOIST OVERNIGHT. COULD SEE SOME LOW CLOUDS TOWARDS SUNRISE...ESPECIALLY OVER THE NORTHEAST CORNER OF THE STATE. THIS SURGE WILL ALSO LEAD TO COOLER HIGH TEMPERATURES ON SATURDAY. AIRMASS WILL REMAIN MOIST SATURDAY WITH PRECIPITABLE WATER VALUES OF ONE INCH TO 1.25 OVER NORTHEAST COLORADO. APPEARS ANOTHER WEAK DISTURBANCE IN THE FLOW ALOFT WILL HELP TRIGGER THUNDERSTORMS SATURDAY AFTERNOON. THE BEST CHANCE FOR STORMS WILL BE OVER THE MOUNTAINS AND ALONG THE FRONT RANGE. INCREASED POPS TO LIKELY FOR THIS. BECAUSE OF THE MOIST AIRMASS...HEAVY RAINFALL WILL BE A THREAT AGAIN. HOWEVER...WESTERLY WINDS ALOFT OF 15 TO 25 KNOTS WILL KEEP STORMS MOVING ALONG AND KEEP THE FLASH FLOOD THREAT LOW. CAPES WILL GENERALLY BE LESS THAN 1000 J/KG AND SHEAR WILL BE JUST OK. COULD SEE A COUPLE OF STORMS THAT JUST MEET SEVERE THRESHOLD DURING THE AFTERNOON. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 316 PM MDT FRI JUL 11 2014 STORMS TO CONTINUE ACROSS MUCH OF THE AREA SATURDAY EVENING...BEST CHANCE ALONG THE FOOTHILLS AND ACROSS THE PALMER DIVIDE. PRECIPITABLE WATER VALUES OVER AN INCH ACROSS THE PLAINS...SO THREAT FOR HEAVY RAIN PRODUCING STORMS CONTINUES. STILL A CONCERN FOR FLASH FLOODING THOUGH IT APPEARS THERE WILL ENOUGH STORM MOTION TO KEEP THE STORMS MOVING AND LIMIT THIS THREAT. CAPE VALUES OF AROUND 1000 J/KG PROGGED ALONG THE PALMER DIVIDE INTO LINCOLN COUNTY WITH A BIT OF DIRECTIONAL SHEAR. CANNOT RULE OUT A SEVERE STORM OR TWO IN THIS REGION. BY MIDNIGHT...MOST OF THE ACTIVITY SHOULD BE EAST OF THE AREA ALTHOUGH SOME STORMS COULD LINGER OVERNIGHT. ON SUNDAY...FLOW ALOFT BECOMES NORTHWEST WITH UPPER RIDGE OVER THE GREAT BASIN. AIRMASS SLIGHTLY DRIER BUT PRECIPITABLE WATER VALUES STILL AROUND AN INCH NEAR THE FOOTHILLS AND CLOSE TO 1.25 INCHES EASTERN PLAINS. CAPE VALUES LOOK TO BE AROUND 1000 J/KG ALONG THE URBAN CORRIDOR WITH ROUGHLY 800 J/KG FURTHER EAST. STILL A DECENT CHANCE FOR THUNDERSTORMS DURING THE AFTERNOON AND EVENING MOST AREAS. DESPITE THE SLIGHTLY DRIER AIRMASS...POTENTIAL STILL EXISTS FOR STORMS TO PRODUCE LOCALLY HEAVY RAIN. WITH A BIT BETTER SHEAR...THERE IS A SLIGHTLY BETTER RISK FOR A FEW SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WET MICROBURST WINDS. AIRMASS STILL FAIRLY COOL WITH HIGHS IN THE MIDDLE 80S ACROSS THE PLAINS. FOR MONDAY... NORTHWEST FLOW ALOFT TO CONTINUE ACROSS COLORADO WITH BROAD UPPER TROUGH OVER THE GREAT LAKES REGION AND UPPER RIDGE ACROSS GREAT BASIN. MODELS SHOW MID LEVEL SHORTWAVE CLIPPING THE NORTHEAST CORNER OF COLORADO WITH A SURFACE FRONT PUSHING ACROSS THE NORTHEAST PLAINS DURING THE AFTERNOON. AIRMASS ONLY SLIGHTLY UNSTABLE BEHIND FRONT WITH THE BEST CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS STILL IN AND NEAR THE FOOTHILLS AND ACROSS THE PALMER DIVIDE. LITTLE CHANGE IN TEMPERATURES EXPECTED WITH HIGHS IN THE MID 80S ACROSS NORTHEAST COLORADO. FOR TUESDAY...FAIRLY STRONG NORTHWEST FLOW ALOFT OVER COLORADO WITH COOLER AIRMASS ACROSS NORTHEAST PLAINS. AIRMASS STILL FAIRLY MOIST THOUGH SLIGHTLY MORE STABLE ACROSS THE PLAINS WITH THE COOLER LOW LEVELS. BEST CHANCE FOR STORMS TO BE ACROSS THE HIGHER TERRAIN. HIGHS ACROSS NORTHEAST COLORADO LOOK TO BE IN MID AND UPPER 70S. FOR THE LATER DAYS WEDNESDAY THROUGH FRIDAY...NORTHWEST FLOW ALOFT CONTINUES WEDNESDAY WITH HINTS OF A MID LEVEL SHORTWAVE DURING THE AFTERNOON OR EVENING. AIRMASS STILL MOIST WITH BETTER INSTABILITY FOR SOME CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. LIFT FROM THE WAVE MAY INCREASE THE STORM CHANCES ACROSS THE PLAINS. FOR THURSDAY AND FRIDAY...MODELS SHOW WAVE MOVING SOUTHEAST OF THE AREA. GFS QUICKLY BUILDS UPPER RIDGE ACROSS WESTERN COLORADO THURSDAY AND MOVES IT OVER COLORADO FRIDAY... WHILE THE ECMWF SHOWS THE UPPER RIDGE OVER THE GREAT BASIN WITH NORTHWEST FLOW ALOFT THROUGH FRIDAY. WILL CONTINUE THE TREND OF LESS THUNDERSTORM CHANCES WITH THE INCREASED SUBSIDENCE UNDER WEAKENING AND DRIER NORTHWEST FLOW ALOFT. TEMPERATURES TO ALSO WARM SLIGHTLY AS WELL. && .AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON) ISSUED AT 316 PM MDT FRI JUL 11 2014 THUNDERSTORMS CURRENTLY MOVING NORTH INTO THE REGION...SHOULD AFFECT THE AREA AIRPORTS WITHIN THE NEXT HOUR OR SO...FIRST AT KAPA. CEILINGS TO LOWER TO AROUND 5000 FEET AGL WITH A SLIGHT CHANCE OF MVFR CEILINGS WITH HEAVIER SHOWERS. EXPECTING THE STORMS TO MOVE EAST OF THE AREA BY 02Z. SLIGHT CHANCE FOR SOME STRATUS AFTER 06Z WITH MVFR CEILINGS. WILL LEAVE OUT OF THE TAFS FOR NOW. THUNDERSTORMS AGAIN POSSIBLE AFTER 18Z WITH POSSIBLE CEILINGS AROUND 5000 FEET AGL. && .HYDROLOGY... ISSUED AT 316 PM MDT FRI JUL 11 2014 AIRMASS TO REMAIN MOIST TODAY AND SATURDAY. THERE IS A THREAT FOR FLASH FLOODING...BUT DUE TO STORMS MOVING AT 10 TO 20 MPH THE THREAT IS LOW. FLOOD PRONE AREAS LIKE BURN AREAS WILL SEE THE BEST CHANCE OF FLOODING TODAY AND SATURDAY. THE HEAVIEST RAINFALL RATES WILL BE AROUND ONE INCH IN 20 MINUTES...THOUGH MOST AREAS WILL BE LESS. AIRMASS ONLY SLIGHTLY DRIER SUNDAY BUT STILL FAIRLY MOIST WITH A CHANCE FOR THUNDERSTORMS. BRIEF HEAVY RAIN A POSSIBILITY... BUT STORM MOTION OF AROUND 15 MPH SHOULD KEEP THE FLOODING THREAT LOW. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...D-L AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, Jul 11, 10:31 AM MDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1031 AM MDT FRI JUL 11 2014 COZ030>051-121645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1031 AM MDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT INCREASED MOISTURE WILL LEAD TO MORE THUNDERSTORM ACTIVITY AND COOLER TEMPERATURES TODAY. THUNDERSTORMS WILL FORM THIS AFTERNOON OVER THE MOUNTAIN AND FOOTHILLS AND THEN SPREAD EAST ONTO THE PLAINS. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL WITH ONE INCH OF RAIN POSSIBLE IN 20 MINUTES. THERE IS A LOW THREAT OF FLASH FLOODING FROM THE STRONGEST STORMS...ESPECIALLY IF THEY PASS OVER BURN OR FLOOD IMPACTED AREAS OR CITIES. WHILE THE MAIN FEATURE OF TODAYS STORMS WILL BE THE RAINFALL...A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE ON THE PLAINS. THE THUNDERSTORMS WILL DIMINISH THIS EVENING BUT ISOLATED SHOWERS MAY LINGER LATE INTO THE NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK. THE MAIN THREAT FROM THE STORMS WILL BE LOCALLY HEAVY RAINFALL...THOUGH THE STRONGER STORMS COULD ALSO PRODUCE HAIL. TEMPERATURES WILL BE AT OR SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 11, 4:46 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 446 PM MDT FRI JUL 11 2014 COZ042-048-112315- LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO- 446 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD AND NORTHWESTERN LOGAN COUNTIES UNTIL 515 PM MDT... AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WESTPLAINS...OR 20 MILES NORTHWEST OF STERLING...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTPLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4072 10370 4100 10365 4100 10325 4072 10329 TIME...MOT...LOC 2246Z 271DEG 14KT 4086 10350 RPK
Local storm report, Jul 11, 5:02 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
502 PM MDT FRI JUL 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 7 SE ROGGEN 40.10N 104.28W
07/11/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jul 11, 5:36 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT FRI JUL 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 4 SW PADRONI 40.73N 103.22W
07/11/2014 M1.25 INCH LOGAN CO PARK/FOREST SRVC
STERLING RESERVOIR
0450 PM HAIL 7 SE ROGGEN 40.10N 104.28W
07/11/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jul 11, 6:22 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
622 PM MDT FRI JUL 11 2014
COZ048-120100-
LOGAN COUNTY CO-
622 PM MDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHILLIPS...WESTERN
SEDGWICK AND EASTERN LOGAN COUNTIES UNTIL 700 PM MDT...
AT 621 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF CROOK
TO 7 MILES SOUTH OF BURDETT...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLEMING...CROOK...PROCTOR...ST PETERSBURG AND TWIN BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4048 10267 4044 10266 4044 10302 4091 10302
4091 10265
TIME...MOT...LOC 0021Z 272DEG 18KT 4092 10292 4027 10291
RPKLocal storm report, Jul 11, 6:47 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
647 PM MDT FRI JUL 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND GST ILIFF 40.76N 103.07W
07/11/2014 E65.00 MPH LOGAN CO TRAINED SPOTTER
BRANCHES OF 2 TO 4 INCHES SNAPPED.
0534 PM HAIL 4 SW PADRONI 40.73N 103.22W
07/11/2014 M1.25 INCH LOGAN CO PARK/FOREST SRVC
STERLING RESERVOIR
0450 PM HAIL 7 SE ROGGEN 40.10N 104.28W
07/11/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:22 PM MDT | Special Weather Statement | BOU | Logan | 38 min |
| Jul 11, 6:37 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 23 min |
| Jul 11, 6:51 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 24 min |
| Jul 11, 7:18 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 27 min |
| Jul 11, 7:51 PM MDT | Special Weather Statement | BOU | Washington | 39 min |
| Jul 11, 8:34 PM MDT | Areal Flood Advisory | BOU | Washington | 3 hr |
| Jul 11, 8:48 PM MDT | Special Weather Statement | BOU | Phillips | 27 min |
| Jul 12, 10:41 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 5 more | 10 hr |
| Jul 12, 2:26 PM MDT | Special Weather Statement | BOU | Weld | 34 min |
| Jul 12, 3:01 PM MDT | Areal Flood Advisory | BOU | Larimer | 89 min |
| Jul 12, 3:23 PM MDT | Areal Flood Advisory | BOU | Park | 3 hr |
| Jul 12, 4:02 PM MDT | Areal Flood Advisory | BOU | Larimer | 88 min |
| Jul 12, 4:34 PM MDT | Areal Flood Advisory | BOU | Larimer | 86 min |
| Jul 12, 5:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 25 min |
| Jul 12, 5:23 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe | 97 min |
| Jul 12, 5:46 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 89 min |
| Jul 12, 5:50 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.